Facebook Instagram Twitter RSS Feed Back to top on side

Application of the extended Fan sub-equation method to time fractional Burgers-Fisher equation

In: Tatra Mountains Mathematical Publications, vol. 79, no. 2
Djouaher Abbas - Abdelouahab Kadem

Details:

Year, pages: 2021, 1 - 12
Language: eng
Keywords:
extended Fan sub-equation method, time fractional Burgers-Fisher equation, solitary wave solution
Article type: Mathematics
Document type: scientific paper
About article:
In this paper, the extended Fan sub-equation method to obtain the exact solutions of the generalized time fractional Burgers-Fisher equation is applied. By applying this method, we obtain different solutions that are benefit to further comprise the concepts of complex nonlinear physical phenomena. This method is simple and can be applied to several nonlinear equations. Fractional derivatives are taken in the sense of Jumarie's modified Riemann-Liouville derivative. A comparative study with the other methods approves the validity and effectiveness of the technique, and on the other hand, for suitable parameter values, we plot 2D and 3D graphics of the exact solutions by using the extended Fan sub-equation method. In this work, we use Mathematica for computations and programming.
How to cite:
ISO 690:
Abbas, D., Kadem, A. 2021. Application of the extended Fan sub-equation method to time fractional Burgers-Fisher equation. In Tatra Mountains Mathematical Publications, vol. 79, no.2, pp. 1-12. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2021-0016

APA:
Abbas, D., Kadem, A. (2021). Application of the extended Fan sub-equation method to time fractional Burgers-Fisher equation. Tatra Mountains Mathematical Publications, 79(2), 1-12. 1210-3195. DOI: https://doi.org/10.2478/tmmp-2021-0016
About edition:
Publisher: Mathematical Institute, Slovak Academy of Sciences, Bratislava
Published: 20. 12. 2021
Rights:
https://creativecommons.org/licenses/by-nc-nd/4.0/